INTEREST RATE MODEL WITH HUMPED VOLATILITY UNDER THE REAL-WORLD MEASURE

Takashi Yasuoka

    Research output: Contribution to journalArticle

    Original languageEnglish
    JournalFinancial Forum
    Volume7
    Issue number1
    DOIs
    Publication statusPublished - 2018

    Cite this

    INTEREST RATE MODEL WITH HUMPED VOLATILITY UNDER THE REAL-WORLD MEASURE. / Yasuoka, Takashi.

    In: Financial Forum, Vol. 7, No. 1, 2018.

    Research output: Contribution to journalArticle

    @article{0ef34ac8059145099fb1ae72cc9c5034,
    title = "INTEREST RATE MODEL WITH HUMPED VOLATILITY UNDER THE REAL-WORLD MEASURE",
    author = "Takashi Yasuoka",
    year = "2018",
    doi = "http://dx.doi.org/10.18282/ff.v7i1.459",
    language = "English",
    volume = "7",
    journal = "Financial Forum",
    issn = "2251-2659",
    number = "1",

    }

    TY - JOUR

    T1 - INTEREST RATE MODEL WITH HUMPED VOLATILITY UNDER THE REAL-WORLD MEASURE

    AU - Yasuoka, Takashi

    PY - 2018

    Y1 - 2018

    U2 - http://dx.doi.org/10.18282/ff.v7i1.459

    DO - http://dx.doi.org/10.18282/ff.v7i1.459

    M3 - Article

    VL - 7

    JO - Financial Forum

    JF - Financial Forum

    SN - 2251-2659

    IS - 1

    ER -